# SDR BOO2007F00000

- Difficulty date: May 31, 2007
- Submitted: July 5, 2007
- Operation: Air carrier
- Aircraft: N827TS
- Make and model: Beech 58
- Aircraft serial: TH836
- Engine: Cont IO520C
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Gear
- Part number: 536421
- Condition: Worn
- Location: Crankshaft
- Part time: 1,376 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRANKSHAFT GEAR FAILURE.  GEAR TEETH WORN OUT .5 WIDTH, CAUSED ENGINE FAILURE WHEN DRIVEN GEAR LOST CONTACT.  (K)
